# SDR AALA20180228005

- Difficulty date: February 6, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 5919217112
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP CENTER HINGE UPPER AND LOWER STUDS AND FITTING CORRODED. INSTALLED A NEW CENTER HINGE STUDS AND FITTING IAW AMM 57-40-01.
